# SDR ASAA2018041524259

- Difficulty date: April 15, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 12,139 hours, 4,001 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO AFT FIRE DETECTION LOOP A IS INOPERATIVE.  ACFT GROUNDED.  COMFIRMED FAULT,  AFT CARGO FIRE DETECTION SYSTEM A INOPERATIVE.  PERFORMED TEST ON AFT CARGO ELECTRONIC UNIT- A1 FAULT. SLAVED NEW SMOKE DETECTOR A1, NO HELP. SLAVED NEW ELECTRONIC UNIT, NO HELP. IAW WDM: CHECKED FOR CONTINUITY ON WIRES BETWEEN D12776 AND D13844.  FOUND TWO OPEN WIRES. REMOVED CONNECTOR D12778 FROM CEILING PANEL.  CONNECTOR D13846 BECAME DISCONNECTED.  SECURED THE CONNECTORS. CONTINUITY NORMAL. AFT CARGO FIRE DETECTION TEST PASSED.
